Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 232

All articles in this issue are freely accessible.

Vector fields on polyhedra
Michael A. Penna.
Trans. Amer. Math. Soc. 232 (1977), 1-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0451258
A law of the iterated logarithm for stable summands
R. P. Pakshirajan and R. Vasudeva.
Trans. Amer. Math. Soc. 232 (1977), 33-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0455093
The lattice of patterns induced by a positive cone of functions
D. J. Hartfiel and C. J. Maxson.
Trans. Amer. Math. Soc. 232 (1977), 43-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0469837
On inner ideals and ad-nilpotent elements of Lie algebras
Georgia Benkart.
Trans. Amer. Math. Soc. 232 (1977), 61-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466242
Disjoint circles: a classification
Gary L. Ebert.
Trans. Amer. Math. Soc. 232 (1977), 83-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442819
Generalized Hankel conjugate transformations on rearrangement invariant spaces
R. A. Kerman.
Trans. Amer. Math. Soc. 232 (1977), 111-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450882
Closed convex invariant subsets of $L_{p}(G)$
Anthony To Ming Lau.
Trans. Amer. Math. Soc. 232 (1977), 131-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0477604
Study of the permanent conjecture and some of its generalizations. II
O. S. Rothaus.
Trans. Amer. Math. Soc. 232 (1977), 143-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447290
Local and global factorizations of matrix-valued functions
K. F. Clancey and I. Gohberg.
Trans. Amer. Math. Soc. 232 (1977), 155-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454742
A bound on the rank of purely simple systems
Frank Okoh.
Trans. Amer. Math. Soc. 232 (1977), 169-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498625
On everywhere-defined integrals
Lester E. Dubins.
Trans. Amer. Math. Soc. 232 (1977), 187-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450489
Decomposition spaces having arbitrarily small neighborhoods with $2$-sphere boundaries
Edythe P. Woodruff.
Trans. Amer. Math. Soc. 232 (1977), 195-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442944
A note on limits of unitarily equivalent operators
Lawrence A. Fialkow.
Trans. Amer. Math. Soc. 232 (1977), 205-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448131
PL involutions of fibered $3$-manifolds
Paik Kee Kim and Jeffrey L. Tollefson.
Trans. Amer. Math. Soc. 232 (1977), 221-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454981
The Huygens property for the heat equation
D. V. Widder.
Trans. Amer. Math. Soc. 232 (1977), 239-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454346
Products of sequentially compact spaces and the $V$-process
M. Rajagopalan and R. Grant Woods.
Trans. Amer. Math. Soc. 232 (1977), 245-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0451219
Anisotropic $H^{p}$ real interpolation, and fractional Riesz potentials
W. R. Madych.
Trans. Amer. Math. Soc. 232 (1977), 255-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450961
Symplectic Stiefel harmonics and holomorphic representations of symplectic groups
Tuong Ton-That.
Trans. Amer. Math. Soc. 232 (1977), 265-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476926
Two-descent for elliptic curves in characteristic two
Kenneth Kramer.
Trans. Amer. Math. Soc. 232 (1977), 279-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0441977
Strange billiard tables
Benjamin Halpern.
Trans. Amer. Math. Soc. 232 (1977), 297-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0451308
The level structure of a residual set of continuous functions
A. M. Bruckner and K. M. Garg.
Trans. Amer. Math. Soc. 232 (1977), 307-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476939
Holomorphic continuation of smooth functions over Levi-flat hypersurfaces
Eric Bedford.
Trans. Amer. Math. Soc. 232 (1977), 323-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481100
The structure of generalized Morse minimal sets on $n$ symbols
John C. Martin.
Trans. Amer. Math. Soc. 232 (1977), 343-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0463400
The Kobayashi pseudometric on algebraic manifolds of general type and in deformations of complex manifolds
Marcus Wright.
Trans. Amer. Math. Soc. 232 (1977), 357-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466639